Is it safe to take leftover Accutane months later after finishing a 6 month trial?

It has been about 3 months since I finished my 6 month trial of using accutane. I have been getting more and more flare ups with acne and still have about a months worth left over.

Doctor Answers (1)

Leftover Accutane

+1
You shouldn't have any "leftover" medication from an Accutane regimen. Did you not complete the entire regimen? You should contact your physician, but taking an approximate one month supply will not fix your issue. You simply didn't get enough mg total during your initial regimen to completely fix your acne in the long-term.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.